UM  > Faculty of Science and Technology
Residential Collegefalse
Status已發表Published
ALIKHANOV LINEARIZED GALERKIN FINITE ELEMENT METHODS FOR NONLINEAR TIME-FRACTIONAL SCHRÖDINGER EQUATIONS
Qin, Hongyu1,2; Wu, Fengyan3,4; Zhou, Boya5,6
2023-11
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume41Issue:6Pages:1305-1324
Abstract

We present Alikhanov linearized Galerkin methods for solving the nonlinear time fractional Schrödinger equations. Unconditionally optimal estimates of the fully-discrete scheme are obtained by using the fractional time-spatial splitting argument. The convergence results indicate that the error estimates hold without any spatial-temporal stepsize restrictions. Numerical experiments are done to verify the theoretical results.

KeywordError Analysis Fractional Grönwall Type Inequality Nonlinear Time-fractional Schrödinger Equation
DOI10.4208/jcm.2112-m2021-0113
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:001108583900010
PublisherGLOBAL SCIENCE PRESS, Office B, 9/F, Kings Wing Plaza2, No.1 On Kwan St, Shek Mun, NT , Hong Kong 00000, PEOPLES R CHINA
Scopus ID2-s2.0-85178273911
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionFaculty of Science and Technology
DEPARTMENT OF MATHEMATICS
Corresponding AuthorZhou, Boya
Affiliation1.School of Mathematics and Physics, Wuhan Institute of Technology, Wuhan, 430205, China
2.School of Mathematics and Statistics, Wuhan University, Wuhan, 430072, China
3.College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, China
4.Department of Mathematics, University of Macau, Macao, 999078, Macao
5.School of Mathematics and Big Data, Foshan University, Foshan, 52800, China
6.School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, 430074, China
Recommended Citation
GB/T 7714
Qin, Hongyu,Wu, Fengyan,Zhou, Boya. ALIKHANOV LINEARIZED GALERKIN FINITE ELEMENT METHODS FOR NONLINEAR TIME-FRACTIONAL SCHRÖDINGER EQUATIONS[J]. Journal of Computational Mathematics, 2023, 41(6), 1305-1324.
APA Qin, Hongyu., Wu, Fengyan., & Zhou, Boya (2023). ALIKHANOV LINEARIZED GALERKIN FINITE ELEMENT METHODS FOR NONLINEAR TIME-FRACTIONAL SCHRÖDINGER EQUATIONS. Journal of Computational Mathematics, 41(6), 1305-1324.
MLA Qin, Hongyu,et al."ALIKHANOV LINEARIZED GALERKIN FINITE ELEMENT METHODS FOR NONLINEAR TIME-FRACTIONAL SCHRÖDINGER EQUATIONS".Journal of Computational Mathematics 41.6(2023):1305-1324.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qin, Hongyu]'s Articles
[Wu, Fengyan]'s Articles
[Zhou, Boya]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qin, Hongyu]'s Articles
[Wu, Fengyan]'s Articles
[Zhou, Boya]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qin, Hongyu]'s Articles
[Wu, Fengyan]'s Articles
[Zhou, Boya]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.